# SDR QXEA9500366

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011291500
- Condition: Failed
- Location: Avionic Rack
- Part time: 3,335 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - SMELL OF SMOKE IN AIRCRAFT FOLLOWED BY AVIONIC FAN FAIL CAS MESSAGE.  AFT AVIONIC FAN REPLACED I/A/W MAINT. MANUAL.  FAN OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
